Am I pregnant or paranoid?

I have been taking the combined contraceptive pill for just over 2 years now and have had no problems with them whatsoever, my periods always occur like clockwork and i experience no side effects.

I had my last period 2 weeks ago and i noticed 2 days ago i started to get light spotting (irregular and changes colour) and I'm also experiencing cramps and backache. I have never experienced this before whilst taking the pill and have never changed contraceptives. Could i be pregnant?

1 Reply

oldestnewest
  • Hi There,

    As long as you haven't missed any pills, or been more than 12 hours late with one, or recently had a bad diarrhoea and vomiting bug then your pill should be working ok. It may be best to do a pregnancy test 3 weeks after the bleeding, if all negative it might be best to get checked out for STI's (as this could cause unscheduled bleeding), or talk through your symptoms when you next see the nurses for your next pill check/stock up.

    Best Wishes

    Jules

You may also like...